Advanced Search
Article Contents
Article Contents

On fair entropy of the tent family

  • * Corresponding author: Rui Gao

    * Corresponding author: Rui Gao

BG was partially supported by the Fundamental Research Funds for the Central Universities in China, and by National Natural Science Foundation of China (No. 12071118). RG was partially supported by the National Natural Science Foundation of China (No. 11701394)

Abstract Full Text(HTML) Related Papers Cited by
  • The notions of fair measure and fair entropy were introduced by Misiurewicz and Rodrigues [13] recently, and discussed in detail for piecewise monotone interval maps. In particular, they showed that the fair entropy $ h(a) $ of the tent map $ f_a $, as a function of the parameter $ a = \exp(h_{top}(f_a)) $, is continuous and strictly increasing on $ [\sqrt{2},2] $. In this short note, we extend the last result and characterize regularity of the function $ h $ precisely. We prove that $ h $ is $ \frac{1}{2} $-Hölder continuous on $ [\sqrt{2},2] $ and identify its best Hölder exponent on each subinterval of $ [\sqrt{2},2] $. On the other hand, parallel to a recent result on topological entropy of the quadratic family due to Dobbs and Mihalache [7], we give a formula of pointwise Hölder exponents of $ h $ at parameters chosen in an explicitly constructed set of full measure. This formula particularly implies that the derivative of $ h $ vanishes almost everywhere.

    Mathematics Subject Classification: Primary:37E05, 37A10.


    \begin{equation} \\ \end{equation}
  • 加载中
  • [1] V. Baladi, Positive Transfer Operators and Decay of Correlations, volume 16 of Advanced Series in Nonlinear Dynamics, World Scientific Publishing Co., Inc., River Edge, NJ, 2000. doi: 10.1142/9789812813633.
    [2] V. Baladi and D. Ruelle, An extension of the theorem of Milnor and Thurston on the zeta functions of interval maps, Ergodic Theory Dynam. Systems, 14 (1994), 621-632.  doi: 10.1017/S0143385700008087.
    [3] O. F. Bandtlow and H. H. Rugh, Entropy continuity for interval maps with holes, Ergodic Theory Dynam. Systems, 38 (2018), 2036-2061.  doi: 10.1017/etds.2016.115.
    [4] K. Brucks and M. Misiurewicz, The trajectory of the turning point is dense for almost all tent maps, Ergodic Theory Dynam. Systems, 16 (1996), 1173-1183.  doi: 10.1017/S0143385700009962.
    [5] H. Bruin, For almost every tent map, the turning point is typical, Fund. Math., 155 (1998), 215-235. 
    [6] E. M. CovenI. Kan and J. A. Yorke, Pseudo-orbit shadowing in the family of tent maps, Trans. Amer. Math. Soc., 308 (1988), 227-241.  doi: 10.1090/S0002-9947-1988-0946440-2.
    [7] N. Dobbs and N. Mihalache, Diabolical entropy, Comm. Math. Phys., 365 (2019), 1091-1123.  doi: 10.1007/s00220-019-03293-y.
    [8] M. Keane, Strongly mixing $g$-measures, Invent. Math., 16 (1972), 309-324.  doi: 10.1007/BF01425715.
    [9] G. Keller and C. Liverani, Stability of the spectrum for transfer operators., Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4), 28 (1999), 141-152, http://www.numdam.org/item/?id=ASNSP_1999_4_28_1_141_0.
    [10] F. Ledrappier, Principe variationnel et systèmes dynamiques symboliques, Z. Wahrscheinlichkeitstheorie und Verw. Gebiete, 30 (1974), 185-202.  doi: 10.1007/BF00533471.
    [11] C. LiveraniB. Saussol and S. Vaienti, Conformal measure and decay of correlation for covering weighted systems, Ergodic Theory Dynam. Systems, 18 (1998), 1399-1420.  doi: 10.1017/S0143385798118023.
    [12] J. Milnor and W. Thurston, On iterated maps of the interval, In Dynamical Systems (College Park, MD, 1986-87), volume 1342 of Lecture Notes in Math., Springer, Berlin, 1988, 465-563. doi: 10.1007/BFb0082847.
    [13] M. Misiurewicz and A. Rodrigues, Counting preimages, Ergodic Theory Dynam. Systems, 38 (2018), 1837-1856.  doi: 10.1017/etds.2016.103.
    [14] H. H. Rugh and L. Tan, Kneading with weights, J. Fractal Geom., 2 (2015), 339-375.  doi: 10.4171/JFG/24.
    [15] G. Tiozzo, Continuity of core entropy of quadratic polynomials, Invent. Math., 203 (2016), 891-921.  doi: 10.1007/s00222-015-0605-9.
    [16] G. Tiozzo, The local Hölder exponent for the entropy of real unimodal maps, Sci. China Math., 61 (2018), 2299-2310.  doi: 10.1007/s11425-017-9293-7.
    [17] P. Walters, Ruelle's operator theorem and $g$-measures, Trans. Amer. Math. Soc., 214 (1975), 375-387.  doi: 10.2307/1997113.
  • 加载中

Article Metrics

HTML views(1117) PDF downloads(209) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint